# SDR IXXA20210516031

- Difficulty date: May 3, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. IN ACCOMPLISHMENT OF TASK CARD ATI-24-031-01-01, MAINTENANCE IDENTIFIED SEVERAL CRACKS IN SUPPORT PLATFORM. REMOVED AND REPLACED APU PLENUM IAW BOEING 767-200 STRUCTURES REPAIR MANUAL 51-40-02. APU PLENUM REPAIRED IAW B767-200 STRUCTURES REPAIR MANUAL 53-00-3.
